# SDR IPXA12571822

- Difficulty date: February 6, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102471
- Condition: Dented
- Location: Bs 820 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO PIT STA 820 VERTICAL FRAME IS DENTED BETWEEN STR 23L AND 24L.  CUT OUT DAMAGE AND REPAIRED FRAME AT STA 820 BETWEEN STR 23L AND 24L BY INSTALLING REPAIR DOUBLER FABRICATED FROM 7075-T6-.063 IAW SRM 53-00 -07-2R5 DETAIL 2.
